Alert archive / New Mexico / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 69, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 24, 2020, 5:07 PM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2020, 5:07 PM MDT (23:07 UTC)
- Expired
- Jun 24, 2020, 5:45 PM MDT
- In force
- 38 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Guadalupe County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 128 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2344 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
856
WUUS55 KABQ 242307
SVRABQ
NMC019-047-242345-
/O.NEW.KABQ.SV.W.0069.200624T2307Z-200624T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
507 PM MDT Wed Jun 24 2020
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
South central San Miguel County in northeastern New Mexico...
Northwestern Guadalupe County in east central New Mexico...
* Until 545 PM MDT.
* At 507 PM MDT, severe thunderstorms were located along a line
extending from near Anton Chico to 15 miles north of Colonias,
moving east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dilia, Anton Chico, Colonias and Tecolotito.
This includes State Road 104 between Mile Markers 38 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Large hail, damaging winds and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lighting
is one of natures leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 3508 10460 3551 10457 3539 10516 3505 10520
TIME...MOT...LOC 2307Z 253DEG 18KT 3523 10511 3533 10480
HAIL...1.25IN
WIND...60MPH
$$
DPorter1 follow-up statement
561
WWUS55 KABQ 242344
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
544 PM MDT Wed Jun 24 2020
NMC019-047-242354-
/O.EXP.KABQ.SV.W.0069.000000T0000Z-200624T2345Z/
San Miguel-Guadalupe-
544 PM MDT Wed Jun 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SAN MIGUEL AND
NORTHWESTERN GUADALUPE COUNTIES WILL EXPIRE AT 545 PM MDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However, small
hail is still possible with these thunderstorms.
LAT...LON 3508 10460 3551 10457 3539 10516 3505 10520
TIME...MOT...LOC 2344Z 253DEG 18KT 3528 10489 3538 10458
$$
31/46What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:07 PM MDT, 2 hours earlier.
Area forecast discussion, Jun 24, 3:07 PM MDT, 2 hours before
Area Forecast Discussion National Weather Service Albuquerque NM 307 PM MDT Wed Jun 24 2020 .SYNOPSIS... Northwest flow aloft continues today, although not as strong as Tuesday. Surface winds are generally from the south or southwest. This will allow for moderate Effective Bulk Shear to go along with decent mixed layer Capes around 1000 to 1500 J/kg and surface-based Lifted Indices of -4 to -6. The most favorable conditions look to be in the east again. Storms will continue into tonight, mostly ending shortly after midnight. A weak ridge of high pressure will move over NM Thursday with higher heights and lighter winds. Convection will mainly be from the central mountains east, with less of a threat for severe weather. An upper trough/closed low will slowly approach Friday and Saturday and finally cross NM Sunday. Thunderstorms will still favor the east each day, although the western mountains could see a storm or two Saturday. The westerlies will arrive next week with drier, windier and hot weather. 40 && .DISCUSSION... SHORT TERM...(WEDNESDAY NIGHT THROUGH THURSDAY NIGHT)... Subtle air mass moistening along the NM/AZ line extending southward into SW/SC New Mexico per 24-hour change charts, especially along and west of the Divide. This moisture is isolated high-based thunderstorms as far west as the Gallup/Zuni areas where gusts of 60+ mph already observed. Added a mention of DryT to these aforementioned areas for the first part of the evening with the main threat being localized downburst winds/virga bombs given the inverted-V profiles. Elsewhere, atmospheric moisture has trended downward for much of central and eastern NM as compared to Tuesday. Latest mixed-layer CAPE values 1000-1200 J/kg limited to a swath from the far northeast plains to the east slopes of the Sacramento/Guadalupe Mountains. While the overall coverage/vigor of thunderstorms will be less as compared to Tuesday owing to less instability, a southerly boundary layer flow (S-SW) remains topped by modest northwest flow in the mid to upper-levels of the troposphere. Resultant 0-6km bulk shear of 20-30 knots (greatest with southward extent) will serve to organize/support a few strong/severe storms into the evening mainly near/east of the central mountain chain as they roll toward the south-southeast with convective modes quickly trending multicellular along/north of I-40 with cell mergers possibly resulting in more of a wind threat vice large hail. South of I-40, and particularly from eastern Socorro to Lincoln to SW Chaves counties, there could be a brief window for an isolated, discrete supercell or two late this afternoon. Perusal of latest convection allowing models suggests most of the activity ending shortly after 04Z-05Z. Pared back NBM PoP guidance significant for Thursday morning, but latest indications are that drier air will begin to reassert itself across central and western New Mexico on Thursday with even less moisture and weaker/less pronounced vertical shear profiles. 41 LONG TERM...(FRIDAY THROUGH WEDNESDAY)... A trough with a closed low over the Great Basin Friday will ever so slowly move east and not cross NM until Sunday. Showers and thunderstorms will primarily impact the central mountains to the TX border each day Friday through Sunday. The westerlies return early next week as we approach July. This will mean dry and hot weather with an increase in wind, bringing about fire weather concerns once again. 40 && .FIRE WEATHER... Upper ridge to the west of New Mexico will gradually shift eastward and weekend over the area Thursday through Friday. Drier air will accompany this eastward shift as transport winds become more west- southwest to east-northeast. This will end the chances of thunderstorms for areas west of the Rio Grande with the focus for isolated to scattered thunderstorms across the east. Otherwise a hot, dry and unstable airmass will continue Thursday and Friday west of the Continental Divide, with some afternoon breezes. A weak trough indicated to set up west of New Mexico this weekend may help to draw some moisture northward into SC/SW areas but likely remain south of our forecast zones. Otherwise, hot and dry pattern for most of the area this weekend with some modest breezes strong. est in the Four Corners. Looking ahead, a much deeper and more significant low pressure system indicated to move into the northwest states early next week. This will bring strengthening southwesterly transport winds early next week with potential for a critical fire growing period across much of the area Monday into Tuesday as even drier air spread eastward. Still a lot of uncertainty on the timing and should this Pacific low slow down and remain farther west, as. the ECMWF suggests, then critical fire weather impacts will lessen. 41 && .AVIATION... 18Z TAF CYCLE Another round of afternoon and evening thunderstorms expected this afternoon and evening... with a few capable of producing large hail and damaging winds across parts of central to eastern NM mainly between 20Z and 03Z. Storm motions will once again be toward the south- southeast. Initial development over the higher terrain, per typical diurnal trends, with favored areas from the northeast highlands and far northeast plains southwestward to south- central and southeast areas. Latest high resolution models also suggest the potential for isolated high-based thunderstorms vicinity of KGUP and areas west of the CONTDVD capable of localized strong downburst winds. Thunderstorm impacts to include brief MVFR incursions are possible at KLVS, KTCC and KROW. 41 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 61 97 59 95 / 0 5 0 0 Dulce........................... 49 92 48 92 / 0 20 5 20 Cuba............................ 55 92 56 91 / 5 10 5 10 Gallup.......................... 53 93 52 92 / 10 5 0 0 El Morro........................ 51 89 51 88 / 5 5 0 5 Grants.......................... 52 92 53 92 / 10 10 0 5 Quemado......................... 54 90 53 89 / 5 5 0 5 Magdalena....................... 60 91 61 92 / 20 10 0 10 Datil........................... 55 88 55 87 / 10 10 0 5 Reserve......................... 50 96 52 94 / 5 5 0 5 Glenwood........................ 61 98 62 97 / 0 0 0 0 Chama........................... 48 85 47 86 / 10 30 10 20 Los Alamos...................... 60 86 60 88 / 10 20 10 10 Pecos........................... 56 87 57 87 / 20 20 10 20 Cerro/Questa.................... 51 84 52 87 / 20 40 10 20 Red River....................... 44 75 46 77 / 30 50 20 40 Angel Fire...................... 39 79 40 80 / 20 40 20 40 Taos............................ 50 88 50 89 / 20 30 5 20 Mora............................ 51 85 53 85 / 20 40 20 30 Espanola........................ 58 92 58 96 / 10 20 5 20 Santa Fe........................ 59 90 59 88 / 20 20 10 10 Santa Fe Airport................ 57 92 57 92 / 20 10 5 10 Albuquerque Foothills........... 65 94 66 97 / 20 5 5 5 Albuquerque Heights............. 65 96 66 97 / 20 5 0 5 Albuquerque Valley.............. 61 99 64 99 / 20 5 0 5 Albuquerque West Mesa........... 64 97 65 98 / 20 5 0 5 Belen........................... 62 99 62 99 / 20 5 0 5 Bernalillo...................... 61 98 62 99 / 20 5 5 5 Bosque Farms.................... 60 99 61 98 / 20 5 0 5 Corrales........................ 60 98 62 99 / 20 5 0 5 Los Lunas....................... 59 99 61 98 / 20 5 0 5 Placitas........................ 63 93 64 93 / 20 5 5 5 Rio Rancho...................... 63 97 64 98 / 20 5 0 5 Socorro......................... 63 100 64 100 / 20 5 0 5 Sandia Park/Cedar Crest......... 59 91 60 89 / 20 10 5 5 Tijeras......................... 57 93 61 92 / 20 10 5 5 Edgewood........................ 53 93 57 93 / 20 10 5 10 Moriarty/Estancia............... 49 94 50 94 / 20 10 5 5 Clines Corners.................. 55 89 56 89 / 20 20 10 10 Mountainair..................... 57 91 58 91 / 20 10 5 10 Gran Quivira.................... 57 90 58 91 / 30 10 10 10 Carrizozo....................... 61 93 65 94 / 40 20 5 10 Ruidoso......................... 55 85 59 87 / 50 30 10 30 Capulin......................... 55 86 56 83 / 40 50 30 50 Raton........................... 52 89 52 88 / 30 40 20 40 Springer........................ 53 88 54 89 / 40 40 20 40 Las Vegas....................... 52 87 53 88 / 30 30 20 20 Clayton......................... 60 92 61 91 / 30 30 30 30 Roy............................. 60 89 61 89 / 40 40 20 20 Conchas......................... 64 96 65 98 / 50 30 30 20 Santa Rosa...................... 62 94 64 96 / 50 20 20 20 Tucumcari....................... 67 98 68 99 / 40 20 30 20 Clovis.......................... 63 94 65 95 / 30 10 20 20 Portales........................ 64 94 68 96 / 20 10 10 20 Fort Sumner..................... 65 95 67 98 / 30 20 20 20 Roswell......................... 68 99 70 100 / 40 20 10 20 Picacho......................... 61 92 63 94 / 50 40 10 20 Elk............................. 58 90 61 93 / 50 40 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. 40/41 &&
Hazardous weather outlook, Jun 24, 2:37 AM MDT, 14 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 237 AM MDT Wed Jun 24 2020 NMZ201>241-251100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 237 AM MDT Wed Jun 24 2020 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a marginal risk of severe thunderstorms across much of eastern New Mexico this afternoon through mid-evening. Large hail and damaging wind gusts will be the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Daily rounds of shower and thunderstorm activity are expected through the weekend primarily for areas along and east of the central mountain chain. A few of these storms Thursday through Saturday may become strong to severe with large hail and damaging winds. Drier conditions arrive Monday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 15
In the hours before
Local storm report, Jun 24, 3:13 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
313 PM MDT WED JUN 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 1 SW UTE PARK 36.55N 105.11W
06/24/2020 E0.88 INCH COLFAX NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ202001335
DAKLocal storm report, Jun 24, 3:25 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
325 PM MDT WED JUN 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 1 NW OCATE 36.18N 105.06W
06/24/2020 E0.88 INCH MORA NM CO-OP OBSERVER
&&
EVENT NUMBER ABQ202001336
DAKLocal storm report, Jun 24, 4:06 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
406 PM MDT WED JUN 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 1 W SAN ACACIA 34.25N 106.91W
06/24/2020 M0.75 INCH SOCORRO NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ202001337
GUYERSpecial weather statement, Jun 24, 4:14 PM MDT, 53 minutes before
Special Weather Statement National Weather Service Albuquerque NM 414 PM MDT Wed Jun 24 2020 NMZ219-242230- Middle Rio Grande Valley/Albuquerque Metro Area- 414 PM MDT Wed Jun 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VALENCIA COUNTY UNTIL 430 PM MDT... At 414 PM MDT, Doppler radar was tracking a thunderstorm near Belen, moving east at 15 mph. Pea size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Belen, Jarales, Los Trujillos-Gabaldon, Adelino, Rio Communities and Los Chaves. This includes Interstate 25 between Mile Markers 187 and 196. && LAT...LON 3461 10691 3472 10688 3473 10671 3456 10676 TIME...MOT...LOC 2214Z 280DEG 15KT 3466 10684 Guyer
Special weather statement, Jun 24, 4:48 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
448 PM MDT Wed Jun 24 2020
NMZ220-224-225-242330-
Upper Tularosa Valley-Lower Rio Grande Valley-South Central
Highlands-
448 PM MDT Wed Jun 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LINCOLN AND
SOUTHEASTERN SOCORRO COUNTIES UNTIL 530 PM MDT...
At 448 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northeast of Bingham to 25 miles
northwest of Three Rivers. Movement was southeast at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Bingham.
This includes Highway 380 between Mile Markers 29 and 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3343 10637 3348 10638 3348 10655 3409 10630
3399 10588 3341 10619
TIME...MOT...LOC 2248Z 302DEG 18KT 3402 10624 3349 10646
40Special weather statement, Jun 24, 5:02 PM MDT, 5 minutes before
Special Weather Statement National Weather Service Albuquerque NM 502 PM MDT Wed Jun 24 2020 NMZ219-221-242330- Sandia/Manzano Mountains Including Edgewood-Middle Rio Grande Valley/Albuquerque Metro Area- 502 PM MDT Wed Jun 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANDOVAL AND BERNALILLO COUNTIES UNTIL 530 PM MDT... At 502 PM MDT, Doppler radar was tracking a strong thunderstorm over southern Rio Rancho, moving southeast at 20 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Northeastern Albuquerque, Rio Rancho, Corrales, Bernalillo, Los Ranchos De Albuquerque, Cabezon, Vista Hills, Sandia Pueblo, Rio Rancho City Center and Paradise Hills. This includes the following highways... Interstate 40 between Mile Markers 157 and 164. Interstate 25 between Mile Markers 225 and 240. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3521 10686 3534 10666 3523 10639 3505 10658 TIME...MOT...LOC 2302Z 303DEG 17KT 3523 10665 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:00 PM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| Jun 23, 6:11 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 79 min |
| Jun 23, 6:57 PM MDT | Special Weather Statement | ABQ | Quay | 33 min |
| Jun 23, 7:02 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 58 min |
| Jun 23, 7:08 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 52 min |
| Jun 23, 7:16 PM MDT | Special Weather Statement | ABQ | De Baca | 29 min |
| Jun 23, 7:27 PM MDT | Special Weather Statement | ABQ | Curry | 33 min |
| Jun 23, 7:32 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 43 min |
| Jun 23, 7:46 PM MDT | Special Weather Statement | ABQ | Roosevelt | 29 min |
| Jun 23, 7:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 41 min |
| Jun 23, 8:12 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 48 min |
| Jun 24, 2:06 PM MDT | Areal Flood Advisory | ABQ | Colfax | 114 min |
| Jun 24, 2:29 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| Jun 24, 3:09 PM MDT | Special Weather Statement | ABQ | Socorro | 21 min |
| Jun 24, 3:17 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 28 min |
| Jun 24, 4:14 PM MDT | Special Weather Statement | ABQ | Valencia | 16 min |
| Jun 24, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 38 min |
| Jun 24, 4:33 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 42 min |
| Jun 24, 4:48 PM MDT | Special Weather Statement | ABQ | 42 min | |
| Jun 24, 5:02 PM MDT | Special Weather Statement | ABQ | Bernalillo | 28 min |
| Jun 24, 5:11 PM MDT | Special Weather Statement | ABQ | Lincoln | 34 min |
| Jun 24, 5:30 PM MDT | Special Weather Statement | ABQ | Bernalillo | 30 min |
| Jun 24, 5:55 PM MDT | Special Weather Statement | ABQ | Lincoln | 35 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.